ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On BCH codes over arbitrary integer rings

Shankar, P (1979) On BCH codes over arbitrary integer rings. In: IEEE Transactions on Information Theory, 25 (4). pp. 480-483.

[img] PDF
BCH.pdf - Published Version
Restricted to Registered users only

Download (726Kb) | Request a copy
Official URL: http://ieeexplore.ieee.org/search/srchabstract.jsp...

Abstract

Bose-C-Hocquenghem (BCH) atdes with symbols from an arbitrary fhite integer ring are derived in terms of their generator polynomials. The derivation is based on the factohation of x to the power (n) - 1 over the unit ring of an appropriate extension of the fiite integer ring. lke eomtruetion is thus shown to be similar to that for BCH codes over fink flelda.

Item Type: Journal Article
Additional Information: Copyright 1979 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation (Formerly, School of Automation)
Date Deposited: 23 Sep 2010 09:35
Last Modified: 02 Nov 2011 05:48
URI: http://eprints.iisc.ernet.in/id/eprint/32370

Actions (login required)

View Item View Item